CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
新一代并行可扩展裂缝性油藏聚合物驱模拟器的开发 期刊论文
计算机工程与科学, 2019, 卷号: 041, 期号: 006, 页码: 993
Authors:  钟贺;  刘辉;  崔涛;  王昆;  何也;  沈丽华;  杨渤;  何睿健;  朱舟元;  胡景宏;  陈掌星
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
在轨空间智能制造分布式调度建模与优化 期刊论文
系统工程理论与实践, 2019, 卷号: 039, 期号: 003, 页码: 705
Authors:  李政阳;  云昕;  杨怡欣;  段文哲;  汪寿阳;  刘翱;  刘波
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
基于价格强度模型的量价关系与交易策略研究 期刊论文
系统工程理论与实践, 2018, 卷号: 038, 期号: 004, 页码: 848
Authors:  黄稚渊;  韩艾;  汪寿阳
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
水利工程建设管理云平台建设与工程应用 期刊论文
水利水电技术, 2017, 卷号: 048, 期号: 001, 页码: 1
Authors:  陈祖煜;  杨峰;  赵宇飞;  金雅芬
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
能源互联网时代新能源企业的商业模式创新分析以远景能源为例 期刊论文
科技促进发展, 2017, 卷号: 13, 期号: 3, 页码: 133
Authors:  刘正阳;  胡毅;  乔晗;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Dynamics of higher-order rational solitons for the nonlocal nonlinear Schrodinger equation with the self-induced parity-time-symmetric potential 期刊论文
CHAOS, 2016, 卷号: 26, 期号: 6, 页码: 11
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Yang, Yunqing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Spatial and sectoral characteristics of China's international and interregional virtual water flows - based on multi-regional input-output model 期刊论文
ECONOMIC SYSTEMS RESEARCH, 2016, 卷号: 28, 期号: 3, 页码: 362-382
Authors:  Zhang, Zhuoying;  Yang, Hong;  Shi, Minjun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Virtual water  input-output analysis  water scarcity  water resources management  China  
商业模式的文献计量分析 期刊论文
系统工程理论与实践, 2016, 卷号: 36, 期号: 2, 页码: 273
Authors:  李雪蓉;  张晓旭;  李政阳;  柏林;  张奇;  张建新;  乔晗;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Rogue waves, rational solitons, and modulational instability in an integrable fifth-order nonlinear Schrodinger equation 期刊论文
CHAOS, 2015, 卷号: 25, 期号: 10, 页码: 9
Authors:  Yang, Yunqing;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Generalized perturbation (n, M)-fold Darboux transformations and multi-rogue-wave structures for the modified self-steepening nonlinear Schrodinger equation 期刊论文
PHYSICAL REVIEW E, 2015, 卷号: 92, 期号: 1, 页码: 19
Authors:  Wen, Xiao-Yong;  Yang, Yunqing;  Yan, Zhenya
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30